Alert archive / Montana / High Wind Warnings in 2010

High Wind Warning 13, NWS Great Falls, MT

June 17, 2010

NWS Great Falls, MT issued this high wind warning at Jun 17, 2010, 3:35 AM MDT. It took effect at Jun 17, 2010, 12:00 PM MDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 17, 2010, 3:35 AM MDT (09:35 UTC)
In effect from
Jun 17, 2010, 12:00 PM MDT
Expired
Jun 18, 2010, 11:44 AM MDT
In force
24 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WWUS75 KTFX 170935
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
335 AM MDT THU JUN 17 2010

...STRONG WINDS EXPECTED ACROSS NORTH CENTRAL MONTANA THURSDAY
AFTERNOON THROUGH THURSDAY NIGHT...

.A DEEP SURFACE LOW PRESSURE CENTER WILL MOVE OVER EASTERN
MONTANA AND THE DAKOTAS EARLY THURSDAY CREATING A STRONG PRESSURE
GRADIENT ACROSS NORTH CENTRAL AND EASTERN MONTANA. STRONG WINDS
WILL DEVELOP THURSDAY AFTERNOON AND BE ACCOMPANIED BY PERIODS OF
RAIN THROUGH THURSDAY EVENING.

MTZ013-050-171045-
/O.CAN.KTFX.HW.A.0008.100617T1800Z-100618T0600Z/
CHOUTEAU-JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG SANDY...FORT BENTON...
STANFORD
335 AM MDT THU JUN 17 2010

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH. 

WINDS WILL BECOME GUSTY IN THE AFTERNOON AS A STRONG PRESSURE
GRADIENT DEVELOPS BUT WIDESPREAD WARNING CRITERIA WINDS ARE NOT
EXPECTED.

$$

MTZ047-051-171745-
/O.UPG.KTFX.HW.A.0008.100617T1800Z-100618T0600Z/
/O.NEW.KTFX.HW.W.0013.100617T1800Z-100618T0600Z/
BLAINE-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...CHINOOK...LEWISTOWN...
LEWISTOWN DIVIDE
335 AM MDT THU JUN 17 2010

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP THURSDAY
  AFTERNOON AS A LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. WINDS
  WILL THEN DECREASE THROUGH THURSDAY NIGHT.

* WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH 
  ARE POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: CHINOOK...LEWISTOWN...LEWISTOWN
  DIVIDE


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
5 follow-up statements
634 
WWUS75 KTFX 171717
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1117 AM MDT THU JUN 17 2010

MTZ047-051-172300-
/O.CON.KTFX.HW.W.0013.100617T1800Z-100618T0600Z/
BLAINE-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...CHINOOK...LEWISTOWN...
LEWISTOWN DIVIDE
1117 AM MDT THU JUN 17 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP THIS AFTERNOON
  AS A LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. WINDS WILL
  THEN DECREASE TONIGHT.

* WINDS: SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS TO 65 MPH
  ARE POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: CHINOOK...LEWISTOWN...LEWISTOWN 
  DIVIDE 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
906 
WWUS75 KTFX 172140
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
340 PM MDT THU JUN 17 2010

MTZ047-051-180600-
/O.CON.KTFX.HW.W.0013.000000T0000Z-100618T0600Z/
BLAINE-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...CHINOOK...LEWISTOWN...
LEWISTOWN DIVIDE
340 PM MDT THU JUN 17 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP THIS
  AFTERNOON AS A LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. 
  WINDS WILL THEN DECREASE TONIGHT. 

* WINDS: SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS TO 65 MPH 
  ARE POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: CHINOOK...LEWISTOWN...LEWISTOWN
  DIVIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
459 
WWUS75 KTFX 180303
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
903 PM MDT THU JUN 17 2010

MTZ047-051-181115-
/O.EXT.KTFX.HW.W.0013.000000T0000Z-100618T1200Z/
BLAINE-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...CHINOOK...LEWISTOWN...
LEWISTOWN DIVIDE
903 PM MDT THU JUN 17 2010

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM MDT FRIDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 AM MDT FRIDAY. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE OVERNIGHT AS
  A LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. WINDS WILL
  DECREASE EARLY FRIDAY MORNING.

* WINDS: SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS TO 65 MPH
  ARE POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: CHINOOK...LEWISTOWN...LEWISTOWN 
  DIVIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
938 
WWUS75 KTFX 181042
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
442 AM MDT FRI JUN 18 2010

MTZ047-051-181800-
/O.EXT.KTFX.HW.W.0013.000000T0000Z-100618T1800Z/
BLAINE-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...CHINOOK...LEWISTOWN...
LEWISTOWN DIVIDE
442 AM MDT FRI JUN 18 2010

...HIGH WIND WARNING NOW IN EFFECT UNTIL NOON MDT TODAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL NOON MDT TODAY. 

* TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL CONTINUE THROUGH
  THE EARLY MORNING THEN DIMINISH SLIGHTLY LATE THIS MORNING.
  WINDS WILL DIMINISH FURTHER THIS AFTERNOON. TRAVELERS WITH HIGH
  PROFILE VEHICLES AND TRAILERS WILL BE AFFECTED.

* WINDS: SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS 50 TO 65 MPH
  WILL CONTINUE INTO EARLY THIS MORNING. WINDS WILL DIMINISH TO 20
  TO 40 MPH WITH GUSTS TO 50 MPH BY NOON. WINDS WILL BECOME
  NORTHWEST AND DIMINISH TO 15 TO 25 MPH WITH GUSTS TO 40 MPH BY
  LATE AFTERNOON. 

* LOCATIONS AFFECTED INCLUDE: CHINOOK...LEWISTOWN...LEWISTOWN 
  DIVIDE 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
069 
WWUS75 KTFX 181744
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1144 AM MDT FRI JUN 18 2010

MTZ047-051-181845-
/O.CAN.KTFX.HW.W.0013.000000T0000Z-100618T1800Z/
BLAINE-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...CHINOOK...LEWISTOWN...
LEWISTOWN DIVIDE
1144 AM MDT FRI JUN 18 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE HIGH
WIND WARNING.

GUSTY WEST WINDS WILL CONTINUE THROUGH THE AFTERNOON BUT STRONG
WINDS ARE NO LONGER EXPECTED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jun 16, 11:02 PM MDT, 4 hours 33 minutes earlier.

Area forecast discussion, Jun 16, 11:02 PM MDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1102 PM MDT WED JUN 16 2010

UPDATED AVIATION

.UPDATE...AN UPPER LEVEL TROUGH REMAINS OVER THE PACIFIC NORTHWEST
CAUSING MOISTURE TO STREAM ACROSS MONTANA AHEAD OF THE SYSTEM.
WIDESPREAD RAIN SHOWERS FOR MY ENTIRE FORECAST AREA CONTINUE TO
LOOK FAVORABLE AT THIS TIME SO HAVE NOT MADE SIGNIFICANT CHANGES
TO OVERNIGHT POPS. HOWEVER...AN UNSTABLE AIRMASS THAT BROUGHT A
SEVERE THUNDERSTORM TO THE LEWISTOWN AREA DURING THE AFTERNOON HAS
RETREATED INTO EASTERN MONTANA SO HAVE REMOVED THE MENTION OF
THUNDER FROM ALL BUT THE FAR EASTERN PORTIONS OF BLAINE AND FERGUS
COUNTY FOR THE REMAINDER OF THE EVENING. ALSO TWEAKED WINDS TO BE
MORE IN LINE WITH OBSERVATIONS AND LATEST MODEL RUNS. FINALLY...HAVE
TWEAKED OVERNIGHT LOW TEMPERATURE DOWN IN THE LEWISTOWN AREA...BUT
HAVE LEFT TEMPERATURES ALONE FOR THE REMAINDER OF THE CWA.
REMAINDER OF THE FORECAST UPDATES WERE TRIGGERED BY THE ISSUANCE
OF QUITE A FEW RIVER HIGHLIGHTS TONIGHT...PLEASE REFER TO THE
HYDROLOGY SECTION BELOW. MPJ

&&

.AVIATION...
UPDATED 0600Z.
EVEN THOUGH CONVECTION HAS DISSIPATED OVER THE AREA...WIDESPREAD
LIGHT RAIN AND RAIN SHOWERS WILL CONTINUE OVERNIGHT WITH OCCL IFR
AND LIFR CONDITIONS POSSIBLE ALONG WITH MOUNTAIN OBSCURATION. AS THE
LOW CONTINUES TO TRACK NORTH...WINDS WILL INCREASE OVER THE AREA
WITH WIND GUSTS UP TO 25KTS TOMORROW AFTERNOON OVER THE NORTHERN
PLAINS. PRECIPITATION WILL DECREASE FROM SOUTH TO NORTH BY TOMORROW
AFTERNOON. MLS

&&

.HYDROLOGY...
MANY RIVERS ACROSS THE REGION CONTINUE TO RUN HIGH FROM A
COMBINATION OF SNOW MELT AND RAINFALL RUNOFF. SEVERAL DAMS ARE
ALSO RELEASING WATER IN RESPONSE TO INFLOW TO THE RESERVOIRS.
A PACIFIC WEATHER SYSTEM WILL BRING WET WEATHER TO THE AREA THROUGH
THURSDAY AND ADDITIONAL RAINFALL RUNOFF WILL MOVE THROUGH THE
DRAINAGES. FLOOD ADVISORIES REMAIN IN EFFECT FOR JUDITH BASIN AND
FERGUS COUNTIES. HAVE ALSO ISSUED A FLOOD ADVISORY FOR
CASCADE...AND LEWIS AND CLARK COUNTIES DUE TO BANKFULL LEVELS ON
THE MISSOURI RIVER UPSTREAM FROM CASCADE AND CRAIG...AND FOR
PRICKLY PEAR CREEK NEAR EAST HELENA WHICH IS REPORTED TO BE NEAR
BANKFULL. WATER LEVELS ON THE BIG HOLE RIVER NEAR MELROSE AND THE
GALLATIN RIVER NEAR LOGAN ARE RISING RAPIDLY. AN EVENING FORECAST
FROM THE MISSOURI RIVER FORECAST CENTER PLACES BOTH OF THESE
RIVERS ABOVE FLOOD STAGE JUST AFTER MIDNIGHT TONIGHT. AS A RESULT
I HAVE ISSUED FLOOD WARNINGS THROUGH SATURDAY MORNING FOR THESE
RIVERS. FINALLY...A FLOOD WATCH IS IN EFFECT FOR BEAVERHEAD...
MADISON AND GALLATIN COUNTIES THROUGH FRIDAY AFTERNOON SINCE MANY
OTHER SMALL STREAMS...CREEKS AND RIVERS ARE EXPECTED TO APPROACH
BANKFULL.

&&

.PREV DISCUSSION...
/ISSUED 229 PM MDT WED JUN 16 2010/

TONIGHT THROUGH FRIDAY...A DEEP UPPER LEVEL LOW PRESSURE TROF WILL
BE OVER OVER EASTERN WA/OR/NEVADA THIS EVENING AND MOVE ACROSS
SOUTHWEST MONTANA THURSDAY. THIS PATTERN WILL CONTINUE THE
WIDESPREAD LIFT OVER THE ZONES ALTHOUGH THIS WILL BECOME MORE
FOCUSED OVER THE NORTHERN PLAINS THURSDAY. AS THE SYSTEM GRADUALLY
MOVES EAST...UPSLOPE FLOW AT LOW LEVELS WILL KEEP MOISTURE FOCUSED
OVER THE NORTHWEST ZONES...THE AIRMASS WILL BE DRIER NEAR HAVRE
AND POINTS EAST. THE LOW LEVEL FLOW BEGINS TO SWITCH TO THE WEST
DURING THE NIGHT AND DRIER AIR ALSO MOVES IN FROM THE WEST ACROSS
LEWIS AND CLARK AND CASCADE COUNTIES. AS THE SYSTEM MOVES
EAST...LOW LEVEL FLOW WILL CONTINUE TO STRENGTHEN AND THE HIGH
WIND WATCH FOR THURSDAY AFTERNOON WILL BE CONTINUED. IN
GENERAL...UNSETTLED...CYCLONIC CONDITIONS WILL PERSIST THROUGH
FRIDAY WHEN HIGH PRESSURE AGAIN BEGINS TO BUILD OVER THE ZONES.
ZELZER

FRIDAY NIGHT THROUGH WEDNESDAY...THE PERIOD STARTS OUT WITH THE LAST
INFLUENCES OF AN UPPER LOW TRACKING ACROSS THE UPPER MIDWEST.
ISOLATED SHOWERS WILL REMAIN A POSSIBILITY OVER THE NORTH AND
EASTERN PORTION OF THE COUNTY WARNING AREA. ANOTHER UPPER TROF TAKES
UP RESIDENCE OVER THE WEST COAST ON SATURDAY SETTING UP
SOUTHWESTERLY FLOW ALOFT OVER THE AREA AND THE POSSIBILITY OF
AFTERNOON AND EVENING CONVECTION. THE UPPER TROF MOVES VERY LITTLE
ON SUNDAY AND MONDAY BUT EJECTS SHORT WAVE ENERGY ACROSS THE AREA
ALLOWING FOR CONVECTIVE ACTIVITY TO INCREASE IN AREAL COVERAGE BOTH
DAYS. THE UPPER TROF THEN LIFTS OUT OVER THE AREA ON TUESDAY
ALLOWING FOR CONVECTIVE ACTIVITY TO BECOME ISOLATED. THE MODELS
BECOME QUITE DIVERGENT BY WEDNESDAY WITH THE EUROPEAN BUILDING A
WEAK RIDGE OVER WESTERN MONTANA WHILE THE GFS DEVELOPS YET ANOTHER
UPPER TROF OVER THE WEST. HAVE LEFT ISOLATED POPS IN THE FORECAST
FOR WEDNESDAY. TEMPERATURES WILL CONTINUE SLIGHTLY BELOW SEASONAL
AVERAGES.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  46  53  43  62 /  90  80  50  30
CTB  44  50  40  58 / 100 100  80  50
HLN  43  57  43  67 /  90  60  20  20
BZN  45  62  40  72 /  90  60  20  20
WEY  33  49  31  62 /  80  60  20   0
DLN  39  56  36  67 / 100  60  20  20
HVR  51  57  47  61 /  90  90  80  50
LWT  41  54  41  61 /  90  70  50  40

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING
BLAINE...CHOUTEAU...FERGUS...JUDITH BASIN.

FLOOD WATCH THROUGH FRIDAY AFTERNOON BEAVERHEAD...GALLATIN...
MADISON.

FLOOD WARNING FOR THE BIG HOLE RIVER NEAR MELROSE AND THE GALLATIN
RIVER NEAR LOGAN THROUGH SATURDAY MORNING.

SMALL STREAM FLOOD ADVISORY FOR JUDITH BASIN COUNTY THROUGH FRIDAY
EVENING.

SMALL STREAM FLOOD ADVISORY FOR FERGUS COUNTY THROUGH FRIDAY
AFTERNOON.

SMALL STREAM FLOOD ADVISORY FOR CASCADE...LEWIS AND CLARK COUNTIES
THROUGH FRIDAY AFTERNOON.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 16, 5:20 AM MDT, 22 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
520 AM MDT WED JUN 16 2010

MTZ050-171130-
JUDITH BASIN-
520 AM MDT WED JUN 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A SMALL STREAM FLOOD ADVISORY CONTINUES IN EFFECT.

A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA TODAY. THERE
IS THE POTENTIAL OF BRIEF HEAVY RAINFALL...HAIL...AND GUSTY WINDS
WITH THUNDERSTORMS THIS AFTERNOON. WITH SOME RIVERS AND STREAMS
RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF
THEIR BANKS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE SMALL STREAM FLOOD ADVISORY IS IN EFFECT INTO FRIDAY EVENING.

A HIGH WIND WATCH IS IN EFFECT THURSDAY AFTERNOON AND EVENING.

A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA INTO THURSDAY
NIGHT. IT HAS THE POTENTIAL TO PRODUCE RAINFALL TOTALS OF ONE TO
TWO INCHES THROUGH THURSDAY NIGHT. WITH SOME RIVERS AND STREAMS
RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF
THEIR BANKS. FORECASTS SHOULD BE MONITORED CLOSELY FOR POSSIBLE
HYDROLOGIC HIGHLIGHTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ051-171130-
FERGUS-
520 AM MDT WED JUN 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A SMALL STREAM FLOOD ADVISORY IS IN EFFECT.

A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA TODAY. THERE
IS THE POTENTIAL OF BRIEF HEAVY RAINFALL...HAIL...AND GUSTY WINDS
WITH THUNDERSTORMS THIS AFTERNOON. WITH SOME RIVERS AND STREAMS
RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF
THEIR BANKS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE SMALL STREAM FLOOD ADVISORY IS IN EFFECT INTO FRIDAY EVENING.

A HIGH WIND WATCH IS IN EFFECT THURSDAY AFTERNOON AND EVENING.

A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA INTO THURSDAY
NIGHT. IT HAS THE POTENTIAL TO PRODUCE RAINFALL TOTALS OF ONE TO
TWO INCHES THROUGH THURSDAY NIGHT. WITH SOME RIVERS AND STREAMS
RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF
THEIR BANKS. FORECASTS SHOULD BE MONITORED CLOSELY FOR POSSIBLE
HYDROLOGIC HIGHLIGHTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ013-047-171130-
CHOUTEAU-BLAINE-
520 AM MDT WED JUN 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA TODAY. THERE
IS THE POTENTIAL OF BRIEF HEAVY RAINFALL...HAIL...AND GUSTY WINDS
WITH THUNDERSTORMS THIS AFTERNOON. WITH SOME RIVERS AND STREAMS
RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF
THEIR BANKS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HIGH WIND WATCH IS IN EFFECT FOR THURSDAY AFTERNOON AND EVENING.

A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA INTO THURSDAY
NIGHT. IT HAS THE POTENTIAL TO PRODUCE RAINFALL TOTALS OF ONE TO
TWO INCHES THROUGH THURSDAY NIGHT. WITH SOME RIVERS AND STREAMS
RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF
THEIR BANKS. FORECASTS SHOULD BE MONITORED CLOSELY FOR POSSIBLE
HYDROLOGIC HIGHLIGHTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-011-012-014-015-052>055-171130-
BEAVERHEAD-HILL-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-
MADISON-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
520 AM MDT WED JUN 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA TODAY. THERE
IS THE POTENTIAL OF BRIEF HEAVY RAINFALL...HAIL...AND GUSTY WINDS
WITH THUNDERSTORMS THIS AFTERNOON. WITH SOME RIVERS AND STREAMS
RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF
THEIR BANKS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA INTO THURSDAY
NIGHT. IT HAS THE POTENTIAL TO PRODUCE RAINFALL TOTALS OF ONE TO
TWO INCHES THROUGH THURSDAY NIGHT. WITH SOME RIVERS AND STREAMS
RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF
THEIR BANKS. FORECASTS SHOULD BE MONITORED CLOSELY FOR POSSIBLE
HYDROLOGIC HIGHLIGHTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ009-010-044>046-048-049-171130-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
520 AM MDT WED JUN 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA TODAY. THERE
IS THE POTENTIAL OF BRIEF HEAVY RAINFALL...HAIL...AND GUSTY WINDS
WITH THUNDERSTORMS THIS AFTERNOON. WITH SOME RIVERS AND STREAMS
RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF
THEIR BANKS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA INTO THURSDAY
NIGHT. IT HAS THE POTENTIAL TO PRODUCE RAINFALL TOTALS OF ONE TO
TWO INCHES THROUGH THURSDAY NIGHT. WITH SOME RIVERS AND STREAMS
RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF
THEIR BANKS. FORECASTS SHOULD BE MONITORED CLOSELY FOR POSSIBLE
HYDROLOGIC HIGHLIGHTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:24 PM MDTRiver Flood WarningTFXBeaverhead, Madison3 days
Jun 16, 9:24 PM MDTRiver Flood WarningTFXGallatin33 hr
Jun 17, 9:51 AM MDTAreal Flood AdvisoryTFXBeaverhead, Blaine, Broadwater, Cascade, Chouteau, Fergus and 12 more9 days

Nearby

High Wind Warnings in Montana, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.